7 doctors weighed in:
My liver values are 105 ggt.I don't drink alchool and I eat various food.They where at 75.Is it from the apendice removal?Anthibiotics for 5days...
7 doctors weighed in

Dr. Richard Orr
Surgery - Oncology
3 doctors agree
In brief: Maybe
Some antibiotics can cause increases in liver enzymes, but most drugs given for appendicitis for a short time will not cause that.
Ask your doctor - there may be other drugs that you have taken. Many pain medicines have a lot of acetominophen added to the narcotic. Large doses of acetominophen can cause liver damage.

In brief: Maybe
Some antibiotics can cause increases in liver enzymes, but most drugs given for appendicitis for a short time will not cause that.
Ask your doctor - there may be other drugs that you have taken. Many pain medicines have a lot of acetominophen added to the narcotic. Large doses of acetominophen can cause liver damage.
Dr. Richard Orr
Dr. Richard Orr
Thank
Dr. Pedro Hernandez
Internal Medicine - Geriatrics
2 doctors agree
In brief: Difficult to know
I doubt it is from your appendix surgery.
Antibiotics i doubt but depends upon which and what dosis you receive. Most ikely could be just congestion in the liver or fatty liver or effect from other medicine. Ggtp is more sensitive for the liver but not specific. Let your dr. Look for a reason. Rule out hepatitis a, b or c or cirrhosis.

In brief: Difficult to know
I doubt it is from your appendix surgery.
Antibiotics i doubt but depends upon which and what dosis you receive. Most ikely could be just congestion in the liver or fatty liver or effect from other medicine. Ggtp is more sensitive for the liver but not specific. Let your dr. Look for a reason. Rule out hepatitis a, b or c or cirrhosis.
Dr. Pedro Hernandez
Dr. Pedro Hernandez
Thank
Get help from a real doctor now
Dr. Crystal Twynham
Board Certified, Surgery
29 years in practice
938K people helped
Continue
107,000 doctors available
Read more answers from doctors